Next Article in Journal
Trigonometry on Iso-Taxicab Geometry
Previous Article in Journal
The Cosine Hyperbolic and Sine Hyperbolic Rules for Dual Hyperbolic Spherical Trigonometry
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2000, 5(3), 191-200;

Connections and Minimizing Geodesics of Taxicab Geometry

Osmangazi University, Dept. of Mathematics, 26480 Eskisehir, Turkey
Uludag University, Dept. of Mathematics, 16059 Bursa, Turkey
Author to whom correspondence should be addressed.
Published: 1 December 2000
PDF [330 KB, uploaded 1 April 2016]


The aim of this paper is to define the principle fibre bundle and connections and point out the minimizing geodesics of the taxicab geometry.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Kocayusufoğlu, İ.; Özdamar, E. Connections and Minimizing Geodesics of Taxicab Geometry. Math. Comput. Appl. 2000, 5, 191-200.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top